A theory of stochastic systems part I: Stochastic automata

Share/Save/Bookmark

D'Argenio, Pedro R. and Katoen, Joost-Pieter (2005) A theory of stochastic systems part I: Stochastic automata. Information and Computation, 203 (1). pp. 1-38. ISSN 0890-5401

[img] PDF
Restricted to UT campus only
: Request a copy
543kB
Abstract:This paper presents the theoretical underpinning of a model for symbolically representing probabilistic transition systems, an extension of labelled transition systems for the modelling of general (discrete as well as continuous or singular) probability spaces. These transition systems are particularly suited for modelling softly timed systems, real-time systems in which the time constraints are of random nature. For continuous probability spaces these transition systems are infinite by nature. Stochastic automata represent their behaviour in a finite way. This paper presents the model of stochastic automata, their semantics in terms of probabilistic transition systems, and studies several notions of bisimulation. Furthermore, the relationship of stochastic automata to generalised semi-Markov processes is established.
Item Type:Article
Copyright:© 2005 Elsevier Inc.
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/54785
Official URL:http://dx.doi.org/10.1016/j.ic.2005.07.001
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 229274